# SDR FDEA201407121753

- Difficulty date: July 12, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 57,334 hours, 18,955 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: AUB73754749
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 ENG PYLON AFT LOWER FAIRING HAS CRACK ON LAST TWO STIFFENERS.  REMOVED CRACKED RIBS TWO EACH IAW SRM VOL II 51-31-01.  GENERATED & REVISED EA 8-5480-T0309537 P1.  WELDED CRACKS ON TRAVELER'S T14 1079877 & T14 1079876.  LOCATED, DRILLED & INSTALLED TWO EACH RIBS IAW SRM 51-31-01.   MINOR REPAIR.  PN OF THE TWO RIBS ARE AUB7375-47 & AUB7375-49.  CRACK LENGTHS WERE .4 & .55 INCHES.
